Alert archive / Maryland / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 149, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 27, 2011, 3:13 PM EDT for Allegany County, Maryland. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2011, 3:13 PM EDT (19:13 UTC)
- Expired
- May 27, 2011, 3:51 PM EDT
- In force
- 38 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
County Allegany County, MD
The radar
The Sterling radar (KLWX), 127 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:57 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:13 PM EDT, 0 minutes earlier.
Area forecast discussion, May 27, 3:13 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
313 PM EDT FRI MAY 27 2011
.SYNOPSIS...
A LINE OF THUNDERSTORMS OVER CENTRAL NORTH CAROLINA IS TRACKING
NORTH-NORTHEAST TOWARDS THE MID ATLANTIC REGION. UPPER LEVEL
DISTURBANCES WILL TRIGGER AFTERNOON THUNDERSTORMS SATURDAY. A
RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA SUNDAY THROUGH
THE WEDNESDAY...BRINGING A VERY WARM AIR MASS OVER THE AIR MASS TO
THE MID ATLANTIC. COOLER AND DRIER AIR WILL MOVE INTO THE REGION
DURING THE LATTER PART OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
SVR TSTM WTCH HAS BEEN ISSUED FOR THE ENTIRE CWA. AM MOST
CONCERNED ABT THE CENTRAL PART OF THE CWA...PERHAPS FM I-81 TO
I-95?...BASED ON ONGOING STORMS TOPPING 50K FT IN N CENTRAL NC
WHICH APPEAR TO BE TRACKING IN A DIRECTION OF ABT 010. HRRR SHOWS
THESE BCMG A PROBLEM IN NELSON ARND 20/21Z AND INTO THE DC AREA
ARND 23Z. SFC HEATING AND STEEPER LAPSE RATES WILL RESULT IN
MODERATE INSTABILITY BY THE MID TO LATE AFTN WITH SBCAPE VALUES UP
TO 3000 J/KG.
SFC ANLYS SHOWS A WEAK FNT W OF THE CWA. THIS PLACES MID ATLC IN
CONTINUED UNSTABLE AIR MASS LK YDA. MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL. ATTM I'M A LTL LESS WORRIED ABT THE FLDG
THREAT IN THE HIGHLANDS...BUT WE'LL NEED TO KEEP OUR EYES ON PTNL
TRAINING OF STORMS ON SSW-NNE FLOW...ESPECIALLY MINERAL
CO...WHERE FLASH FLOODING OCCURRED YDA AND HRLY FFG IS VERY LOW.
AS WELL CANNOT RULE OUT ISOLD TOR.
CONVECTIVE ACTIVITY WILL SUBSIDE DURING THE LATE EVE AS STORMS
WEAKEN AND MOVE INTO PA. LOW TEMPS WILL ONLY FALL INTO THE 60S
ACROSS MOST OF THE REGION.
&&
.SHORT TERM /SATURDAY/...
MODELS SHOW ANOTHER DISTURBANCE MOVING ACROSS THE CWA ON SATURDAY.
INITIALLY TERRAIN AND THEN THE DISTURBANCE SHOULD HELP TO TRIGGER
ISOLATED TO SCATTERED CONVECTION MAINLY IN THE AFTERNOON. CAPE MIGHT
NOT BE AS GREAT AS FRIDAY...BUT SHOULD BE SUFFICIENT ENOUGH TO
SUPPORT THUNDERSTORM GROWTH...SOME COULD BE STRONG. AFTER DAYTIME
HEATING ENDS...THUNDERSTORMS SHOULD DIMINISH.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
UPPER RIDGE BUILDS ACROSS THE AREA SUNDAY THRU WED. THIS WILL HELP TO
SUPPRESS CONVECTION BUT BUILD THE HEAT WITH HIGH TEMPERATURES INTO
THE 90S. MODELS SHOW THE RIDGE BREAKING DOWN DURING THE MID WEEK.
BUT MODELS SOMETIMES TRY TO BREAK DOWN RIDGES TOO SOON...SO THIS
COULD WIND UP BEING DELAYED UNTIL THURSDAY. REGARDLESS IT APPEARS
THAT A COOLER CONTINENTAL AIR MASS WL PUSH INTO THE MID ATLC DURG
THE LATTER PART OF NEXT WK.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A WEAKENING UPPER TROUGH WILL LEAD TO ANOTHER ROUND OF SHOWERS
AND STORMS THIS AFTN AND EVE. CHO LKLY TO BE THE 1ST TARGET BTWN
20/21Z...THEN TRACKING TOWARD IAD/DCA ABT 2 HRS LATER. STRONGEST
STORMS HAVE THE POTENTIAL TO PRODUCE STRONG WINDS AND LARGE HAIL.
CONVECTION SHOULD SUBSIDE DURING THE LATE EVE.
AFTERNOON THUNDERSTORMS ARE POSSIBLE AT THE TERMINALS ON SATURDAY.
RIDGE OF HIGH PRESSURE BUILDS IN SUNDAY THROUGH EARLY NEXT WEEK
WHICH WILL LIKELY PUT A LID ON CONVECTION.
&&
.MARINE...
SVR TSTM WATCH IN EFFECT. THIS COULD CAUSE PROBLEMS ON THE WATERS
LATE THIS AFTN AND EVE. MARINERS SHOULD BE ALERT FOR SMW'S AND BE
READY TO MOVE TO PORT QUICKLY.
SLY CHANNELING WILL LEAD TO SCA CONDITIONS ACROSS THE MAIN STEM OF
MD CHSPK BAY AND LOWER TIDAL POTOMAC RIVER THIS AFTN AND EVE.
WILL HAVE TO WATCH SOUTHEAST FLOW ON THE MID/LOWER BAY AND LOWER
POTOMAC SATURDAY PM/EVE AS GUSTS COULD COME CLOSE TO SCA CRITERIA.
THERE COULD ALSO BE AFTERNOON THUNDERSTORMS THAT COULD PRODUCE GUSTY
WINDS. AFTER THAT...RIDGE OF HIGH PRESSURE BUILDS IN THROUGH EARLY
NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
SLY FLOW CONTINUES THROUGH THE WEEKEND AND A NEW MOON IS APPROACHING
/JUNE 1/. AT THE MOMENT WATER LVLS BLO LVL OF CONCERN...BUT W/
THAT NEW MOON WATER LEVELS WILL REMAIN ELEVATED...WITH THE POTENTIAL
FOR FURTHER MINOR COASTAL FLOODING THROUGH THE HOLIDAY WEEKEND.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ501-502.
VA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VAZ503-504.
WV...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR WVZ050-055-
501>506.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ531>534-
537-539>541-543.
&&
PRODUCTS...WOODY!Hazardous weather outlook, May 27, 1:00 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 100 PM EDT FRI MAY 27 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 281200- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 100 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR THE ENTIRE AREA. THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE PRIMARY THREATS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR PORTIONS OF THE TIDAL POTOMAC AND MARYLAND CHESAPEAKE BAY THIS AFTERNOON AND EVENING. MINOR COASTAL FLOODING IS POSSIBLE LATE TONIGHT ON THE WESTERN SHORE OF THE MARYLAND CHESAPEAKE BAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT FOR MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE ON THE TIDAL POTOMAC AND WESTERN SHORE OF THE CHESAPEAKE BAY CONTINUES THIS WEEKEND. HEAT INDICES MAY APPROACH 100 DEGREES MONDAY AND TUESDAY IN THE BALTIMORE-WASHINGTON METRO AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-281200- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 100 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR THE ENTIRE AREA. THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE PRIMARY THREATS. STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT THIS AFTERNOON AND EVENING FOR THE POTOMAC HIGHLANDS...WHERE THE RISK OF FLASH FLOODING IS HIGHEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 27, 1:19 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
119 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 1 SW MILL GAP 38.31N 79.72W
05/26/2011 M1.00 INCH HIGHLAND VA CO-OP OBSERVER
&&
EVENT NUMBER LWX1100795
SBKLocal storm report, May 27, 1:20 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
120 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 1 SW MILL GAP 38.31N 79.72W
05/26/2011 M1.25 INCH HIGHLAND VA CO-OP OBSERVER
&&
EVENT NUMBER LWX1100796
SBKLocal storm report, May 27, 2:39 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
239 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG 2 NNE OLD FIELDS 39.16N 78.94W
05/26/2011 HARDY WV 911 CALL CENTER
SEVERAL TRESS DOWN ALONG ROUTE 28 NORTH OF OLD FIELDS.
&&
EVENT NUMBER LWX1100797
SBKLocal storm report, May 27, 2:41 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
241 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG MATHIAS 38.88N 78.87W
05/27/2011 HARDY WV 911 CALL CENTER
SEVERAL TREES DOWN IN AND AROUND MATHIAS.
&&
EVENT NUMBER LWX1100798
SBKSpecial weather statement, May 27, 2:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
246 PM EDT FRI MAY 27 2011
MDZ501-WVZ503-271915-
EXTREME WESTERN ALLEGANY MD-WESTERN MINERAL WV-
246 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORM TO AFFECT EXTREME WESTERN ALLEGANY AND WESTERN
MINERAL COUNTIES...
AT 246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
KITZMILLER...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE PIEDMONT...WESTERNPORT AND LONACONING.
HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3959 7895 3938 7904 3931 7911 3933 7928
3935 7926 3937 7922 3943 7912 3948 7910
3948 7907 3959 7902 3960 7900
TIME...MOT...LOC 1846Z 216DEG 19KT 3940 7915
BAJSpecial weather statement, May 27, 3:06 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
306 PM EDT FRI MAY 27 2011
MDZ501-271930-
EXTREME WESTERN ALLEGANY MD-
306 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORM TO AFFECT EXTREME WESTERN ALLEGANY COUNTY...
AT 306 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BARTON...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE LONACONING AND FROSTBURG.
HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
PENNY-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3972 7878 3948 7906 3949 7907 3972 7894
3973 7893 3973 7878
TIME...MOT...LOC 1906Z 210DEG 26KT 3954 7905
BAJThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:02 PM EDT | Special Weather Statement | LWX | Rockingham | 28 min |
| May 26, 10:17 PM EDT | Severe Thunderstorm Warning | LWX | Highland | 43 min |
| May 26, 10:32 PM EDT | Special Weather Statement | LWX | Shenandoah | 28 min |
| May 26, 10:53 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Highland, Rockingham | 52 min |
| May 26, 11:07 PM EDT | Tornado Warning | LWX | Rockingham | 38 min |
| May 26, 11:18 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Highland, Rockingham, City of Harrisonburg, City of Staunton | 42 min |
| May 26, 11:23 PM EDT | Flash Flood Warning | LWX | Augusta, Highland, Rockingham | 3 hr |
| May 26, 11:52 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Page, Rockingham, Shenandoah | 53 min |
| May 27, 12:28 AM EDT | Severe Thunderstorm Warning | LWX | Frederick, Shenandoah, Warren | 47 min |
| May 27, 1:00 AM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Loudoun, City of Winchester | 45 min |
| May 27, 4:38 AM EDT | Flash Flood Watch | LWX | Highland | 19 hr |
| May 27, 4:04 PM EDT | Special Weather Statement | LWX | Nelson | 41 min |
| May 27, 4:08 PM EDT | Special Weather Statement | LWX | Nelson, City of Waynesboro | 52 min |
| May 27, 5:07 PM EDT | Special Weather Statement | LWX | Albemarle, Greene, City of Charlottesville, City of Waynesboro | 23 min |
| May 27, 5:38 PM EDT | Special Weather Statement | LWX | Culpeper, Madison, Orange | 37 min |
| May 27, 5:57 PM EDT | Flash Flood Warning | LWX | Rockingham, Shenandoah | 2 hr |
| May 27, 6:13 PM EDT | Special Weather Statement | LWX | Spotsylvania | 32 min |
| May 27, 6:16 PM EDT | Special Weather Statement | LWX | Culpeper, Fauquier, Prince William, Rappahannock | 44 min |
| May 27, 6:34 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Prince William, Rappahannock | 41 min |
| May 27, 6:37 PM EDT | Special Weather Statement | LWX | Stafford, City of Fredericksburg | 38 min |
| May 27, 6:38 PM EDT | Special Marine Warning | LWX | 2 hr | |
| May 27, 6:40 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, King George, Prince William, Spotsylvania, Stafford and 1 more | 35 min |
| May 27, 6:45 PM EDT | Tornado Warning | LWX | Fairfax, Prince William, Spotsylvania, Stafford, City of Fredericksburg | 30 min |
| May 27, 6:52 PM EDT | Special Weather Statement | LWX | Prince William, City of Manassas | 23 min |
| May 27, 6:58 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Prince William, Stafford | 32 min |
| May 27, 7:06 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William, City of Fairfax, City of Manassas and 1 more | 39 min |
| May 27, 7:21 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax and 3 more | 39 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 46 min |
| May 26, 11:47 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 58 min |
| May 27, 3:06 PM EDT | Special Weather Statement | LWX | Allegany | 24 min |
| May 27, 4:40 PM EDT | Special Weather Statement | LWX | Allegany | 50 min |
| May 27, 4:53 PM EDT | Special Weather Statement | LWX | Allegany | 37 min |
| May 27, 4:57 PM EDT | Flash Flood Warning | LWX | Allegany | 6 hr |
| May 27, 5:04 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 15 min |
| May 27, 5:13 PM EDT | Special Weather Statement | LWX | Allegany | 47 min |
| May 27, 5:29 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 31 min |
| May 27, 5:33 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 27 min |
| May 27, 5:38 PM EDT | Flash Flood Warning | LWX | Allegany | 3 hr |
| May 27, 6:00 PM EDT | Special Weather Statement | LWX | Allegany | 15 min |
| May 27, 7:55 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Carroll, Frederick, Howard, Montgomery and 1 more | 50 min |
| May 27, 7:59 PM EDT | Special Weather Statement | LWX | Frederick, Washington | 46 min |
| May 26, 10:07 PM EDT | Special Weather Statement | LWX | Pendleton | 23 min |
| May 26, 10:42 PM EDT | Special Weather Statement | LWX | Pendleton | 48 min |
| May 26, 11:11 PM EDT | Special Weather Statement | LWX | Morgan | 34 min |
| May 26, 11:15 PM EDT | Special Weather Statement | LWX | Hardy | 30 min |
| May 26, 11:32 PM EDT | Tornado Warning | LWX | Grant, Hardy | 28 min |
| May 27, 2:46 PM EDT | Special Weather Statement | LWX | Mineral | 29 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.